Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 4, Pages 530–540 (Mi mz8558)  

Real Two-Dimensional Intersections of a Quadric by a Cubic

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: The paper is devoted to finding the rigid isotopy classes of real projective surfaces that are obtained from nonsingular cubic sections of a chosen nonsingular real quadric. The result thus obtained is used to find the topological type of the real part of the Fano variety for the last rough projective class of real four-dimensional cubics which remained not investigated.

Keywords: real projective surface, rigid isotopy class, nonsingular cubic section, real four-dimensional cubic, homology group, Euler characteristic

DOI: https://doi.org/10.4213/mzm8558

Full text: PDF file (519 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:4, 509–516

Bibliographic databases:

UDC: 512.7
Received: 20.11.2009

Citation: V. A. Krasnov, “Real Two-Dimensional Intersections of a Quadric by a Cubic”, Mat. Zametki, 90:4 (2011), 530–540; Math. Notes, 90:4 (2011), 509–516

Citation in format AMSBIB
\Bibitem{Kra11}
\by V.~A.~Krasnov
\paper Real Two-Dimensional Intersections of a Quadric by a Cubic
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 4
\pages 530--540
\mathnet{http://mi.mathnet.ru/mz8558}
\crossref{https://doi.org/10.4213/mzm8558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962210}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 4
\pages 509--516
\crossref{https://doi.org/10.1134/S0001434611090227}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155177999}


Linking options:
  • http://mi.mathnet.ru/eng/mz8558
  • https://doi.org/10.4213/mzm8558
  • http://mi.mathnet.ru/eng/mz/v90/i4/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:132
    References:35
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021